MAUDE Adverse Event Report: BREAS MEDICAL AB BREAS VIVO 50; RESPIRATORY THERAPY DEVICE (HOMECARE USE)

BREAS MEDICAL AB BREAS VIVO 50; RESPIRATORY THERAPY DEVICE (HOMECARE USE)
Model Number BREAS VIVO 50
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
Fault description per the reporter "according to the nurse there was a loud bang this morning and afterwards the device gave several error codes (18,39 and 43).Case is broken at some bushings".There was no patient injury.

Brand Name
BREAS VIVO 50
Common Device Name
RESPIRATORY THERAPY DEVICE (HOMECARE USE)
Manufacturer (Section D)
BREAS MEDICAL AB
foretagsvagen 1
molnlycke, 43533
SW  43533
MDR Report Key11590045
Report Number9617566-2021-00002
Device Sequence Number19604394
Product Code NOU
UDI-Device Identifier07321822150005
UDI-Public7321822150005
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBREAS VIVO 50
Device Catalogue Number215000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2021
Initial Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1